# SDR SIMA20131014005

- Difficulty date: October 14, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 34,065 hours, 31,258 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT MID 20K IN ALTITUDE,  NR 1 ENGINE HP VIBRATION GAUGE JUMPED INTO THE AMBER, ABOUT .33 -.5 UP.  VIBRATION CHANGED WITH REDUCTION INCREASED WITH ADVANCEMENT.  SEEMED WORSE BETWEEN FL 250 AND FL 320.  R & R NR 1 ENGINE IAW 71-000-00. OPS & LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
